Sudafed Nasal Spray is a fast-acting treatment for nasal congestion caused by colds, sinusitis, and allergies such as hay fever. It contains xylometazoline hydrochloride, a decongestant that works by narrowing the blood vessels in the nasal passages. This reduces swelling and mucus build-up, allowing air to flow more freely and easing breathing. The spray is applied directly into the nostrils for targeted relief, usually working within minutes and lasting for several hours. Sudafed Nasal Spray is intended for short-term use to quickly clear blocked noses and help relieve pressure and discomfort in the sinuses.
Sudafed Nasal Spray is a medicine that contains xylometazoline hydrochloride, which is a topical decongestant that relieves nasal and sinus congestion.
Have a question? We’re here to help.
Sudafed Nasal Spray is used to help clear the stuffy, blocked up feeling in your nose and sinuses caused by colds and allergies, such as hay fever.
If you forget to take a dose, take the next dose when needed if you do not take more than 3 doses in 24 hours. Do not take a double dose to make up for the missed dose.
If you are pregnant, or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.
You should always use this medication exactly as described in the patient information leaflet.
The recommended dose is one spray into each nostril two to three times a day. The following instructions tell you have to use the Sudafed Nasal Spray correctly:
Remove the plastic cap from the nozzle.
When using the spray for the first time, press the plunger downwards while supporting the base with your thumb and release until a single spray is delivered.
Hold the bottle upright and place the nozzle into one nostril. Press the plunger downwards and at the same time breathe in through your nose. Release the plunger and remove the nozzle from the nostril. Repeat this process for the other nostril.
Wipe the nozzle and replace the plastic cap after use.
Like all medicines, Sudafed Nasal Spray can have side effects, although not everybody gets them. Side effects can include:
Sudafed Nasal Spray contains xylometazoline hydrochloride, a fast-acting nasal decongestant. It works by narrowing swollen blood vessels in the lining of your nose, which helps to reduce blockage and congestion.
This makes it easier to breathe, especially during a cold, sinus infection, or hay fever flare-up. Relief usually starts within minutes and can last for several hours.
Any medication you buy online from e-Pharmacy will be delivered to your address in discreet and recyclable packaging.
We use Royal Mail for delivery, with service choices of Royal Mail Tracked 48, Royal Mail Tracked 24, and Royal Mail Special Delivery by 1pm (discover more about e-Pharmacy delivery here).
The active ingredient in Sudafed Blocked Nose Spray is xylometazoline hydrochloride 0.1% w/v.
The other ingredients are benzalkonium chloride, disodium edetate, sodium dihydrogen phosphate, sodium monohydrogen phosphate, sodium chloride, sorbitol solution, purified water.
You should not use this medicine:
Talk to your doctor or pharmacist:
Same day dispatch:
0 minutes